Journal of Differential Geometry

Representations of surface groups in complex hyperbolic space

Domingo Toledo

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 1 (1989), 125-133.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442638

Digital Object Identifier
doi:10.4310/jdg/1214442638

Mathematical Reviews number (MathSciNet)
MR978081

Zentralblatt MATH identifier
0676.57012

Subjects
Primary: 57N05: Topology of $E^2$ , 2-manifolds
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 57S25: Groups acting on specific manifolds 58E20: Harmonic maps [See also 53C43], etc.

Citation

Toledo, Domingo. Representations of surface groups in complex hyperbolic space. J. Differential Geom. 29 (1989), no. 1, 125--133. doi:10.4310/jdg/1214442638. https://projecteuclid.org/euclid.jdg/1214442638


Export citation